# SDR UIEA2019040103738

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,167 hours, 17,090 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON TAXI IN( PERFORMED TEST OF APU ECU ONLY FAULT NOTED WAS LOW OIL IAS AMM 49-61-01 SERVICED OIL IAS AMM 12-13-04 NO FURTHER FAULT NOTED OK AT THIS TIME )
